# SDR SWAA2022030776966

- Difficulty date: February 24, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737*
- Aircraft serial: 34630
- Aircraft time: 53,482 hours, 32,044 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB L/E RIB AT STA 78.29 CRACK. / [01] REMOVED RIB AT L/H HORIZONTAL STAB L/E STA 78.29 AS PER REF B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED REPLACEMENT RIB REF B737 SRM 51-40-05-0G-0. WORK PERFORMED BY EMPL 33451.;[03] VERIFIED STEPS 1 AND 2.;[04] OK TO INSTALL RIB AT L/H HORIZONTAL STAB L/E STA 78.29.;[05] INSTALLED LT HORIZONTAL STAB L/E STA 78.29 RIB AS PER B737-700 SRM 51-40-02-0G-0;[06] VERIFIED STEP 5.
